diabetes-icon
Diabetes pain
Iam diabetic from past 2yrs.iam on medication and my glucose levels are normal.but from past 1 month iam burning sensation in my feets and sometimes there is pain in my feet .my physician as asked me take Neurokem.can i take this medication. Is there any side effects of this medicine. Can it not be cured with excercise
32 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Diabetic neuropathy is a type of nerve damage that can occur if you have diabetes. High blood sugar can injure nerve fibers throughout your body, but diabetic neuropathy most often damages nerves in your legs and feet.. Treatment for diabetic neuropathy focuses on: Slowing progression of the disease..,Relieving pain, Managing complications and restoring function..Kindly consult Physician...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.